International Journal of Mathematics and Mathematical Sciences
Volume 27 (2001), Issue 2, Pages 65-68
Remarks on a paper by Silverman
3A/95 Azad Nagar, Kanpur UP 208002, India
Received 15 August 2000; Revised 23 November 2000
Copyright © 2001 Vikramaditya Singh. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We improve a result in Silverman's paper (1999) and answer a
question he posed. We also consider a similar problem and obtain
sufficient conditions for starlikeness.